# SDR ASAA2016011614818

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,757 hours, 2,874 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Failed
- Location: Pitot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AUXILIARY PITOT" LIGHT ILLUMINATED.  ACFT GROUNDED. R & R ALT PITOT PROBE REF AMM 34-11-00, OPS CHECK NORMAL. ACCOMPLISHED FIM 30-31, TASK 801 AUXILIARY PITOT HEAT CHECKS OK.
